MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During an in clinic follow-up, the device was in backup vvi mode with no high voltage defibrillation therapy available.Abbott technical support was contacted and the device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of backup operation was confirmed.Analysis of device image revealed the device went into backup mode due to a power-on-reset (por).After the device was restored from backup mode, functional testing was performed.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and no anomalies were observed.The backup operation could not be reproduced and the cause of the reported event could not be determined.

Brand Name
CURRENT+ DR DUAL-CHAMBER ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key13825771
Report Number2017865-2022-05274
Device Sequence Number14569447
Product Code NVZ
UDI-Device Identifier05414734503723
UDI-Public05414734503723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model NumberCD2211-36
Device Catalogue NumberCD2211-36
Device Lot Number4916644
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date03/19/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown